# SDR HAIHEEA9656

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Defective
- Location: Prop
- Part time: 7,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW AMP ON OUTBOND BOOTS, PITTED SLIP RING, O/H PROPELLER, REPLACE HUB AND COMPLY WITH AD96-18-14.
